# SDR R61A201308040695

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 16,508 hours, 13,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Loose
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT IS VERY DIM. MX INSPECTED AND ADJUSTED LOOSE BULB IAW AMM AND OPS CHECKED GOOD.
